MathSciNet Relay Station
MathSciNet bibliographic data
MR1636926 (2000b:26018) 26A36 (26A24)
Aversa, V.; Preiss, D. Lusin's theorem for derivatives with respect to a continuous function. Proc. Amer. Math. Soc. 127 (1999), no. 11, 3229–3235.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement